# SDR AALA990611

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BELL FRAME BENT IN WEB STATION 1130, STRINGER 26R TO STRINGER 25R.  CUT OUT DAMGED AREA AND INSTALLED DOUBLER REPAIR PER 51-40-5 (AARD 53-10-07-3).  (M)
